Sudden Rash with Temporary Tremors With Left Side Chest Pain
Three times this week i've had a sudden onset of hot red patches (non itching) that felt like a bad sunburn over my hands, arms, knees and feet and middle back over the lower ribcage area. I had kidney pain for two days but no stones or burning in urine. Also the past week I have had temporary, but severe tremoring in both hands, throbbing chest pain on the left side of my sternum, My face gets pale, and mottling in legs after using the bathroom? The episodes last for about 10-20 minutes.. I am trying to figure out if this is a sign of a cardiac, kidney, or circulatory issue? Has anyone experianced this? If so what is it? please see photo.
It sure looks like the hive rash I get when I get over the top with stress. It sounds like you have been stressed lately. I'd take the picture to the doctor, and to the doctor I would go. Keep us informed.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.